# SDR DXTA2021081947220

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 2,990 hours, 1,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE MAIN CABIN DOOR EXIT LIGHT AND THE LIGHT UNDER SEAT 10 REMAIN ILLUMINATED WITH BATTERIES DISCONNECTED AND EMERGENCY LIGHT SWITCH OFF. OPEN
